MathSciNet Relay Station
MathSciNet bibliographic data
MR1100572 26D07
Sándor, J. A note on some inequalities for means. Arch. Math. (Basel) 56 (1991), no. 5, 471–473.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement